# SDR VNAA2015123000016

- Difficulty date: December 30, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 29,283 hours, 29,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL PLATE HAS MINOR CORROSION AT MULTIPLE LOCATIONS AROUND NUTPLATE HOLES.  REMOVED CORROSION FROM CARGO DOOR SILL PLATE IAW REO.
